# SDR AALA202507216434

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 72,925 hours, 37,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING THE EMERGENCY LIGHT TEST ROWS 3,7,15,20,24 AND 26 DID NOTILLUMINATE. TS IAW TSM 33-51-00-810-812-A. FOUND FAULTY EPSU 11WL. MAINTENANCE REPLACED EPSU 11WL IAW AMM 33-51-38.
